# SDR ASAA2024032948721

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 73,083 hours, 38,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR HARD TO OPEN AND CLOSE. GROUNDED - YES. FOUND L1 DOOR HARD TO CLOSE FROM OUTSIDE. PREVIOUS FLT HAD SAME ISSUE. PERFORMED ADJUSTMENT OF GUIDE ARM AND HORIZONTAL CONTROL ROD IAW 52-11-00 DOOR OPEN AND CLOSE TEST WITHIN LIMITS IAW 52-11-00.
